# SDR UIEA2022042400380

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP STA 2638 - 2658 STR 17L, APU ACCESS DOOR 317AL CUTOUT FWD UPPER CONNER FOUND EXISTING REPAIR.( EMP STA 2638-2658 STR 15L - 18L, APU ACCESS DOOR 317AL CUTOUT FWD UPPER CORNER EXISTING REPAIR LOCATION RE-DO REPAIRED IAW RI-53-81-15541 REV A. )
